# SDR USAA040125

- Difficulty date: April 13, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 0972
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347217220390
- Condition: Corroded
- Location: Fuselage
- Part time: 15,683 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - OFUND SEAT TRACK CORRODED 2 INCHES BY 1.5 INCH BY .025 INCHE DEEP, FRAME 66-68, -Y1292, -Z240.  REMOVED AND REPLACED SEAT TRACK PER SRM 53-41-14, 53-00-14, 51-42-11, 51-74-00.  (M)
